MathSciNet Relay Station
MathSciNet bibliographic data
MR1186139 (94d:46061) 46L37 (16W30)
Szymański, Wojciech Finite index subfactors and Hopf algebra crossed products. Proc. Amer. Math. Soc. 120 (1994), no. 2, 519–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement